Communications in Mathematical Physics
The mission of Communications in Mathematical Physics is to offer a high forum for works which are motivated by the vision and the challenges of modern physics and which at the same time meet the highest mathematical standards.
Optimal Regularity for the Convex Envelope and Semiconvex Functions Related to Supersolutions of Fully Nonlinear Elliptic Equations
Stefan Teufel (March 2019)
- Journal Title
- Communications in Mathematical Physics
- Volume 1 / 1965 - Volume 366 / 2019
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.